[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Need some help

In a message dated 4/3/2003 11:32:56 AM Eastern Standard Time,
email @ redacted writes:

> : Bizette7I think that I have read
> somewhere in these posts that sites that are left in longer than
> recommended
> can cause highs.  Am I mistaken? 

Hi Sharee,
No, I have found the same thing if I leave the site in for 4 days I go high.
Also have the same problem with air in the tubing usually a while after

I don't like to waste insulin so I have left site in until it's gone.  Will
have to change that procedure and change in 3 days regardless of leftover
insulin in cartridge now that I know my high bg's are caused by leaving site
in too long.

Also got a Button alarm when I wasn't pushing on the button.  LOL
Otherwise I just love this pump of mine I named Freedom 2.
for HELP or to subscribe/unsubscribe, contact: